- -

A polynomial Jacobi-Davidson solver with support for non-monomial bases and deflation

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

A polynomial Jacobi-Davidson solver with support for non-monomial bases and deflation

Show full item record

Campos, C.; Jose E. Roman (2020). A polynomial Jacobi-Davidson solver with support for non-monomial bases and deflation. BIT Numerical Mathematics. 60(2):295-318. https://doi.org/10.1007/s10543-019-00778-z

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/161207

Files in this item

Item Metadata

Title: A polynomial Jacobi-Davidson solver with support for non-monomial bases and deflation
Author: Campos, Carmen Jose E. Roman
UPV Unit: Universitat Politècnica de València. Departamento de Sistemas Informáticos y Computación - Departament de Sistemes Informàtics i Computació
Issued date:
Embargo end date: 2021-06-30
Abstract:
[EN] Large-scale polynomial eigenvalue problems can be solved by Krylov methods operating on an equivalent linear eigenproblem (linearization) of size d center dot n where d is the polynomial degree and n is the problem ...[+]
Subjects: Polynomial eigenvalue problem , Jacobi-Davidson , Non-monomial bases , SLEPc
Copyrigths: Embargado
Source:
BIT Numerical Mathematics. (issn: 0006-3835 )
DOI: 10.1007/s10543-019-00778-z
Publisher:
Springer-Verlag
Publisher version: https://doi.org/10.1007/s10543-019-00778-z
Project ID:
AEI/TIN2016-75985-P
AEI/PID2019-107379RB-I00
Thanks:
This work was supported by Agencia Estatal de Investigación (AEI) under Grant TIN2016-75985-P, which includes European Commission ERDF funds.
Type: Artículo

This item appears in the following Collection(s)

Show full item record